Trace inequalities for completely monotone functions and Bernstein functions. / Audenaert, Koenraad M.R.

In: Linear Algebra and Its Applications, Vol. 437, No. 2, 15.07.2012, p. 601-611.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Trace inequalities for completely monotone functions and Bernstein functions. / Audenaert, Koenraad M.R.

In: Linear Algebra and Its Applications, Vol. 437, No. 2, 15.07.2012, p. 601-611.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Audenaert, Koenraad M.R. / Trace inequalities for completely monotone functions and Bernstein functions. In: Linear Algebra and Its Applications. 2012 ; Vol. 437, No. 2. pp. 601-611.

BibTeX

@article{9d951276736c43dd88d244f372b74517,
title = "Trace inequalities for completely monotone functions and Bernstein functions",
author = "Audenaert, {Koenraad M.R.}",
year = "2012",
month = jul,
day = "15",
doi = "10.1016/j.laa.2012.03.015",
language = "English",
volume = "437",
pages = "601--611",
journal = "Linear Algebra and Its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "2",

}

RIS

TY - JOUR

T1 - Trace inequalities for completely monotone functions and Bernstein functions

AU - Audenaert, Koenraad M.R.

PY - 2012/7/15

Y1 - 2012/7/15

U2 - 10.1016/j.laa.2012.03.015

DO - 10.1016/j.laa.2012.03.015

M3 - Article

VL - 437

SP - 601

EP - 611

JO - Linear Algebra and Its Applications

JF - Linear Algebra and Its Applications

SN - 0024-3795

IS - 2

ER -